# SDR DXTA200500972

- Difficulty date: September 16, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 2,030 hours, 1,232 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200301014
- Condition: Unserviceable
- Part time: 2,030 hours, 1,232 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

UNABLE TO CONTROL TEMP RISE FOR CABIN PACK.  SMOKE ENTERED CABIN ON LEFT SIDE OF CABIN AND TAIL CONE AREA SMELLED LIKE SOMETHING HAD BEEN BURNING.  ACM WOULD NOT TURN.  REMOVED AND INSTALLED AN OVERHAULED ACM.  OPS AND LEAK CHECKS GOOD AT THIS TIME ALL WORK DONE IAW CESSNA 750 MM CHAPTER 21-51-00.
